# SDR UPS08551889

- Difficulty date: March 18, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 67410312113
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT LENS ASSY BROKEN.  REMOVED AND REPLACED LIGHT LENS ASSY.
